# SDR O9IA2020073193

- Difficulty date: July 30, 2020
- Submitted: July 31, 2020
- Operation: Air carrier
- Aircraft: N93LE
- Make and model: Lear 35LEAR
- Aircraft serial: 35592
- Aircraft time: 9,821 hours, 9,810 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

LH LANDING GEAR DID NOT HAVE A DOWN AND LOCKED LIGHT.  REPORT FROM CREW AS FOLLOWS:  "ON TRANSPORT TO BETHEL, DURING APPROACH PHASE OF FLIGHT, WE SELECTED GEAR DOWN AND DID NOT GET A GREEN, DOWN LOCKED LIGHT ON THE LEFT MAIN GEAR. DISCONTINUED THE APPROACH AND PRECEDED TO THE HOLD WHERE WE SELECTED THE GEAR DOWN AGAIN TO SEE IN OUR CONDITION CHANGED. REFEREED TO THE QRH FOR FURTHER DETAILS ON OUR CONDITION AND ELECTED TO RETURN TO ANCHORAGE.  FLIGHT BACK WAS UNEVENTFUL...AS WE APPROACHED ANCHORAGE, WE DECLARED AN EMERGENCY WITH ARTCC TO COORDINATE WHAT OUR INTENTIONS WERE. WE THEN RAN THE APPROPRIATE CHECKLIST FOR AN EMERGENCY EXTENSION OF THE LANDING GEAR, BRIEFED OUR INTENTIONS TO TOWER CONTROL AND OUR MEDICS, THAT IF THE LEFT MAIN GEAR LOCK LIGHT WAS NOT ILLUMINATE, WE'D DISCONTINUE THE LANDING. CHRISTINA STAMOLIS (PF) DIRECTED ME TO BEGIN THE EMERGENCY EXTENSION PROCEDURE, TO WHICH WE STILL DID NOT HAVE A GREEN DOWN LOCK LIGHT. CONTACTED TOWER TO REQUEST A LOW APPROACH AND ASKED THEM TO VISUALLY INSPECT OUR LEFT MAIN GEAR WAS DOWN, AND THAT THE LANDING LIGHT WAS ILLUMINATED ON THE LEFT MAIN GEAR...TOWER AND GROUND OPS BOTH AGREED THAT THE LEFT MAIN APPEARED TO BE DOWN AND LOCKED AND THAT THE LEFT MAIN GEAR LANDING LIGHT WAS ILLUMINATED. WE CONTINUED AROUND AND LANDED ON RUNWAY 15 IN ANCHORAGE UNEVENTFULLY."  ONCE AIRCRAFT HAD LANDED SAFELY AND TAXIED TO THE HANGAR, WE JACKED THE AIRCRAFT AND DURING INVESTIGATION NOTED THAT A CONNECTOR PLUG ON THE PRESSURE BULKHEAD IN THE LH GEAR WELL WAS NOT FULLY LOCKED IN PLACE.  THE PLUG WAS P423, A PUSH TO LOCK TYPE PLUG.  THE LOCK COLLAR WAS DIRTY AND NOT COMPLETELY LOCKED INTO PLACE.  WE PULLED THE PLUG AND CLEANED/LUBRICATED IT.  IT WAS ABLE TO POSITIVELY LOCK IN PLACE AT THIS POINT.  WE PERFORMED THE PROCEDURE TO RESTORE THE LANDING GEAR AND HYDRAULICS SYSTEM TO NORMAL PER THE AMM AND NO FAULTS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.  JT THIBODEAUX AP 3722765
